Vol. 10, No. 3, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 10, No. 3, 2017

Dynamics of vertical real rhombic Weierstrass elliptic functions
361–378

Lorelei Koss and Katie Roy

Pattern avoidance in double lists
379–398

Charles Cratty, Samuel Erickson, Frehiwet Negassi and Lara Pudwell

On a randomly accelerated particle
399–415

Michelle Nuno and Juhi Jang

Reeb dynamics of the link of the $A_n$ singularity
417–442

Leonardo Abbrescia, I. Huq-Kuruvilla, J. Nelson and N. Sultani

The vibration spectrum of two Euler–Bernoulli beams coupled via a dissipative joint
443–463

Chris Abriola, Matthew P. Coleman, Aglika Darakchieva and Tyler Wales

Loxodromes on hypersurfaces of revolution
465–472

Jacob Blackwood, Adam Dukehart and Mohammad Javaheri

Existence of positive solutions for an approximation of stationary mean-field games
473–493

Nojood Almayouf, Elena Bachini, Andreia Chapouto, Rita Ferreira, Diogo Gomes, Daniela Jordão, David Evangelista Junior, Avetik Karagulyan, Juan Monasterio, Levon Nurbekyan, Giorgia Pagliar, Marco Piccirilli, Sagar Pratapsi, Mariana Prazeres, João Reis, André Rodrigues, Orlando Romero, Maria Sargsyan, Tommaso Seneci, Chuliang Song, Kengo Terai, Ryota Tomisaki, Hector Velasco-Perez, Vardan Voskanyan and Xianjin Yang

Discrete dynamics of contractions on graphs
495–503

Olena Ostapyuk and Mark Ronnenberg

Tiling annular regions with skew and T-tetrominoes
505–521

Amanda Bright, Gregory J. Clark, Charles Dunn, Kyle Evitts, Michael P. Hitchman, Brian Keating and Brian Whetter

A bijective proof of a $q$-analogue of the sum of cubes using overpartitions
523–530

Jacob Forster, Kristina Garrett, Luke Jacobsen and Adam Wood

Ulrich partitions for two-step flag varieties
531–539

Izzet Coskun and Luke Jaskowiak